Claude Tardif
Claude Tardif
Department of Mathematics and Computer Science, Royal Military College of Canada
Verified email at rmc.ca
TitleCited byYear
Graph homomorphisms: structure and symmetry
G Hahn, C Tardif
Graph symmetry, 107-166, 1997
1601997
Duality theorems for finite structures (characterising gaps and good characterisations)
J Nešetřil, C Tardif
Journal of Combinatorial Theory, Series B 80 (1), 80-97, 2000
1422000
A characterisation of first-order constraint satisfaction problems
B Larose, C Loten, C Tardif
Log. Methods Comput. Sci. 3 (4), 2007
962007
Fractional chromatic numbers of cones over graphs
C Tardif
Journal of Graph Theory 38 (2), 87-94, 2001
572001
Hedetniemi’s conjecture, 40 years later
C Tardif
Graph Theory Notes NY 54 (46-57), 2, 2008
392008
Projectivity and independent sets in powers of graphs
B Larose, C Tardif
Journal of Graph Theory 40 (3), 162-171, 2002
392002
Generalised dualities and maximal finite antichains in the homomorphism order of relational structures
J Foniok, J Nešetřil, C Tardif
European Journal of Combinatorics 29 (4), 881-899, 2008
372008
Short answers to exponentially long questions: Extremal aspects of homomorphism duality
J Nesetril, C Tardif
SIAM Journal on Discrete Mathematics 19 (4), 914-920, 2005
372005
Multiplicative graphs and semi-lattice endomorphisms in the category of graphs
C Tardif
Journal of Combinatorial Theory, Series B 95 (2), 338-345, 2005
352005
Strongly rigid graphs and projectivity
B Larose, C Tardif
Multiple-Valued Logic 7, 339-361, 2001
342001
On compact median graphs
C Tardif
Journal of Graph Theory 23 (4), 325-336, 1996
321996
On normal Cayley graphs and hom-idempotent graphs
B Larose, F Laviolette, C Tardif
European Journal of Combinatorics 19 (7), 867-881, 1998
301998
Prefibers and the Cartesian product of metric spaces
C Tardif
Discrete mathematics 109 (1-3), 283-288, 1992
291992
Hedetniemi's conjecture and the retracts of a product of graphs
B Larose, C Tardif
Combinatorica 20 (4), 531-544, 2000
232000
Graph products and the chromatic difference sequence of vertex-transitive graphs
C Tardif
Discrete mathematics 185 (1-3), 193-200, 1998
231998
Chromatic numbers of products of graphs: The directed and undirected versions of the Poljak‐Rödl function
C Tardif, D Wehlau
Journal of Graph Theory 51 (1), 33-36, 2006
202006
A fixed box theorem for the Cartesian product of graphs and metric spaces
C Tardif
Discrete Mathematics 171 (1-3), 237-248, 1997
201997
The fractional chromatic number of the categorical product of graphs
C Tardif
Combinatorica 25 (5), 625-632, 2005
162005
A discrete homotopy theory for binary reflexive structures
B Larose, C Tardif
Advances in mathematics 189 (2), 268-300, 2004
162004
On maximal finite antichains in the homomorphism order of directed graphs
J Nesetril, C Tardif
Discussiones Mathematicae Graph Theory 23 (2), 325-332, 2003
152003
The system can't perform the operation now. Try again later.
Articles 1–20